# SDR SWIA200515983

- Difficulty date: December 8, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 15,477 hours, 12,399 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SETTING FLAPS TO 8 DEG, FLAPS HALFSPEED STATUS MSG.  INSTALLED A SERVICEABLE FECU IAW MM 27-51-05.  OPERATIONAL CHECK GOOD. PN ON 860D100-18ABCD OFF 725
